# SDR GTIA040597

- Difficulty date: May 11, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO PIT ALL SET SCREWS RUSTY AND CORRODED.  LOCATED AND DRILLED TWO NEW DOOR STOPS STATION 427 AT L26R AND L21R.  INSTALLED NEW TWO DOOR STOPS STATION 427 AND L26R-L21R.  INSTALLED NEW TWO DOOR STOPS AT STATION 428/389, L20R.  INSTALLED NEW DOOR STOPS AT STATION 370 L26R.  (M)
